# SDR UPS03841473

- Difficulty date: October 22, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 REPAIR DOUBLER IS CRACKED AT LT HORIZONTAL STAB L/E AT XFS 60.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW SRM 55-2-0 FIG 22.
